CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the Diameters of Commuting Graphs Arising from Random Skew-Symmetric Matrices

Peter Hegarty (Institutionen för matematiska vetenskaper, matematik) ; Dmitrii Zhelezov (Institutionen för matematiska vetenskaper, matematik)
Combinatorics, probability & computing (0963-5483). Vol. 23 (2014), 3, p. 449-459.
[Artikel, refereegranskad vetenskaplig]

We present a two-parameter family of finite, non-abelian random groups and propose that, for each fixed k, as m → ∞ the commuting graph of G_{m,k} is almost surely connected and of diameter k. We present heuristic arguments in favour of this conjecture, following the lines of classical arguments for the Erdős–Rényi random graph. As well as being of independent interest, our groups would, if our conjecture is true, provide a large family of counterexamples to the conjecture of Iranmanesh and Jafarzadeh that the commuting graph of a finite group, if connected, must have a bounded diameter. Simulations of our model yielded explicit examples of groups whose commuting graphs have all diameters from 2 up to 10.


Denna post skapades 2014-04-09. Senast ändrad 2016-11-07.
CPL Pubid: 196444


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)


Algebra och geometri
Diskret matematik
Sannolikhetsteori och statistik

Chalmers infrastruktur